標題: Optimal control of an M/G/1/K queueing system with combined F policy and startup time
作者: Wang, K.-H.
Kuo, C.-C.
Pearn, W. L.
工業工程與管理學系
Department of Industrial Engineering and Management
關鍵字: Fpolicy;M/G/1/K queue;optimization;recursive methods;sensitivity analyses;startup times;supplementary variables
公開日期: 1-十一月-2007
摘要: We investigate the optimal management problem of an M/G/1/K queueing system with combined F policy and an exponential startup time. The F policy queueing problem investigates the most common issue of controlling the arrival to a queueing system. We present a recursive method, using the supplementary variable technique and treating the supplementary variable as the remaining service time, to obtain the steady state probability distribution of the number of customers in the system. The method is illustrated analytically for exponential service time distribution. A cost model is established to determine the optimal management F policy at minimum cost. We use an efficient Maple computer program to calculate the optimal value of F and some system performance measures. Sensitivity analysis is also investigated.
URI: http://dx.doi.org/10.1007/s10957-007-9253-6
http://hdl.handle.net/11536/10192
ISSN: 0022-3239
DOI: 10.1007/s10957-007-9253-6
期刊: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
Volume: 135
Issue: 2
起始頁: 285
結束頁: 299
顯示於類別:期刊論文


文件中的檔案:

  1. 000250207300007.pdf